National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Journal of Complexity(2,033)
ISSN: 0885-064X
1    
Quantum Summation with an Application to Integration 期刊论文

Journal of Complexity     ISSN:0885-064X  Volume:18  Issue:1  Page:1-50  

Heinrich S;  

来源数据库:[Web of Science, Scopus]         被引频次:60

文摘信息 获取全文 问图书馆员

2    
Weaker conditions for the convergence of Newton's method 期刊论文

Journal of Complexity     ISSN:0885-064X  Volume:28  Issue:3  Page:364-387  

Argyros Ioannis K;   Hilout Saïd;  

被引频次:157

文摘信息 问图书馆员

3    
Deterministic constructions of compressed sensing matrices 期刊论文

Journal of Complexity     ISSN:0885-064X  Volume:23  Issue:4  Page:918-925  

DeVore Ronald A;  

来源数据库:[Web of Science, Scopus]         被引频次:269

文摘信息 获取全文 问图书馆员

4    
New general convergence theory for iterative processes and its applications to Newton–Kantorovich type theorems 期刊论文

Journal of Complexity     ISSN:0885-064X  Volume:26  Issue:1  Page:3-42  

Proinov Petko D;  

来源数据库:[Web of Science, Scopus]         被引频次:129

文摘信息 获取全文 问图书馆员

5    
Quantum computing 期刊论文

Reports on Progress in Physics   ISSN:0034-4885  Volume:61  Issue:2  Page:117-173  

Steane Andrew;  

来源数据库:[Web of Science, Scopus]         被引频次:706

文摘信息 获取全文 问图书馆员

6    
Even faster integer multiplication 期刊论文

Journal of Complexity     ISSN:0885-064X  Volume:36  Page:1-30  

Harvey David;   van der Hoeven Joris;   Lecerf Grégoire;  

来源数据库:[Web of Science, Scopus]         被引频次:15

文摘信息 获取全文 问图书馆员

7    
Computational complexity of tissue-like P systems 期刊论文

Journal of Complexity     ISSN:0885-064X  Volume:26  Issue:3  Page:296-315  

Pan Linqiang;   Pérez-Jiménez Mario J;  

来源数据库:[Web of Science, Scopus]         被引频次:97

文摘信息 获取全文 问图书馆员

8    
Random bit multilevel algorithms for stochastic differential equations 期刊论文

Journal of Complexity     ISSN:0885-064X  Volume:54  Page:101395  

Giles Michael B;   Hefter Mario;   Mayer Lukas;   Ritter Klaus;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

9    
The isotropic constant of random polytopes with vertices on convex surfaces 期刊论文

Journal of Complexity     ISSN:0885-064X  Volume:54  Page:101394  

Prochno Joscha;   Thäle Christoph;   Turchi Nicola;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

10    
Normal numbers and nested perfect necklaces 期刊论文

Journal of Complexity     ISSN:0885-064X  Volume:54  Page:101403  

Becher Verónica;   Carton Olivier;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

11    
EC-tractability of approximation problems in function spaces defined over products of simplices 期刊论文

Journal of Complexity     ISSN:0885-064X  Volume:55  Page:101411  

Liu Yongping;   Zhang Jie;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

12    
EC-(s,t)-weak tractability of multivariate linear problems in the average case setting 期刊论文

Journal of Complexity     ISSN:0885-064X  Volume:55  Page:101425  

Papageorgiou Anargyros;   Petras Iasonas;   Xu Guiqiao;   Yanqi Dong;  

文摘信息 问图书馆员

13    
A note about EC-(s,t)-weak tractability of multivariate approximation with analytic Korobov kernels 期刊论文

Journal of Complexity     ISSN:0885-064X  Volume:55  Page:101412  

Wang Heping;  

文摘信息 问图书馆员

14    
Accelerated tower arithmetic 期刊论文

Journal of Complexity     ISSN:0885-064X  Volume:55  Page:101402  

van der Hoeven Joris;   Lecerf Grégoire;  

文摘信息 问图书馆员

15    
Upper and lower estimates for numerical integration errors on spheres of arbitrary dimension 期刊论文

Journal of Complexity     ISSN:0885-064X  Volume:53  Page:113-132  

Grabner Peter J;   Stepanyuk Tetiana A;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

16    
Approximation complexity of sums of random processes 期刊论文

Journal of Complexity     ISSN:0885-064X  Volume:54  Page:101399  

Khartov A.A;   Zani M;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

17    
Central limit theorems for multilevel Monte Carlo methods 期刊论文

Journal of Complexity     ISSN:0885-064X  Volume:54  Page:101407  

Hoel Håkon;   Krumscheid Sebastian;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

18    
Extremal distributions of discrepancy functions 期刊论文

Journal of Complexity     ISSN:0885-064X  Volume:54  Page:101409  

Kritzinger Ralph;   Passenbrunner Markus;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

19    
Faster polynomial multiplication over finite fields using cyclotomic coefficient rings 期刊论文

Journal of Complexity     ISSN:0885-064X  Volume:54  Page:101404  

Harvey David;   van der Hoeven Joris;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

20    
ε-superposition and truncation dimensions in average and probabilistic settings for ∞-variate linear problems 期刊论文

Journal of Complexity     ISSN:0885-064X  Page:101439  

Dingess J;   Wasilkowski G.W;  

问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×